| Model Number |
MMT-751RNAP |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call on (b)(6) 2018 that the insulin pump had scratches on the lcd screen making it hard to read.Blood glucose level at the time of incident was 342 mg/dl and was treated with manual injection.Trouble shooting completed.Product will be returned for analysis and replacement has been sent.
Additional Manufacturer Narrative
Insulin pump passed the displacement, self test and passed the delivery accuracy test at 0.08720 inches noted.No missing segment/partial display anomaly during test.Insulin pump received with minor scratched lcd window.(b)(4).